MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TRANSPORT STRETCHER; STRETCHER, WHEELED

BAXTER HEALTHCARE CORPORATION TRANSPORT STRETCHER; STRETCHER, WHEELED
Model Number P8005A
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technical support representative performed troubleshooting over the phone with the account, asking the account to replace caster.Per the baxter service manual the bed should be subject to an effective maintenance program.An annual service of the bed is advised in order to maintain its characteristics and performance.Brake casters should be checked for cuts, wear and quality of tread, etc.And replaced when necessary.Apply the brake and make sure the stretcher does not move.If there is movement, look at the brake components for wear.Apply the steer, and make sure the stretcher steers correctly.Look at the steer components for wear.Put the stretcher in neutral.Make sure all four casters rotate and roll freely.Adjust or replace components if necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The account will replace the bed no further action needed.
 
Event or Problem Description
Baxter received a report that transtar stretcher had brakes not holding.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
TRANSPORT STRETCHER
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24933695
Report Number3006697241-2026-00148
Device Sequence Number21500557
Product Code FPO
UDI-Device Identifier00887761000964
UDI-Public(01)00887761000964(11)040617
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K961437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP8005A
Device Catalogue NumberP8005A000002
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2004
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown